Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Bredikhin D. A. On Varieties of Groupoids of Binary Relations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 1, pp. 93-98. DOI: 10.18500/1816-9791-2013-13-1-1-93-98, EDN: SMXXKX

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.02.2013
Full text:
(downloads: 133)
Language: 
Russian
Heading: 
UDC: 
512.572
EDN: 
SMXXKX

On Varieties of Groupoids of Binary Relations

Autors: 
Bredikhin Dmitry Aleksandrovich, Yuri Gagarin State Technical University of Saratov
Abstract: 

In the paper, the bases of identities of varieties generated by classes of groupoids of the binary relations are found.

References: 
  1. Tarski A. On the calculus of relations // J. Symbolic Logic. 1941. Vol. 4. P. 73–89.
  2. Tarski A. Some methodological results concerning the calculus of relations // J. Symbolic Logic. 1953. Vol. 18. P. 188–189.
  3. Бредихин Д. А. Об алгебрах отношений с диофантовыми операциями // Докл. АН. 1998. Т. 360. С. 594–595. [Bredikhin D. A. Relation algebras with diophantine operations // Doklady Mathematics. 1998. Vol. 57, № 3. P. 435–436.]
  4. Böner P., Pöschel F. R. Clones of operations on binary relations// Contributions to general algebras. 1991. Vol. 7. P. 50–70.
  5. Бредихин Д. А. Эквациональная теория алгебр отношений с позитивными операциями // Изв. вузов. Математика. 1993. № 3. С. 23–30. [Bredikhin D. A. The equational theory of algebras of relations with positive operations // Russian Math. (Izv. VUZ. Matematika). 1993. Vol. 37, № 3. P. 21–28.]
  6. Бредихин Д. А. О квазитождествах алгебр отношений с диофантовами операциями // Сибирск. мат. журн. 1997. T. 38. С. 29–41. [Bredikhin D. A. On quasiidentities of relation algebras with diophantine operations // Siberian Math. J. 1997. Vol. 38, № 1. P. 23–33.]
  7. Bredikhin D. A. On relation algebras with general superpositions// Colloq. Math. Soc. J. Bolyai. 1994. Vol. 54. P. 11–124.
  8. Bredikhin D. A. Varietes of groupoids associated with involuted restrictive bisemigroups of binary relations // Semigroup Forum. 1992. Vol. 44. P. 87–192.
Received: 
10.09.2012
Accepted: 
08.01.2013
Published: 
15.02.2013